# SDR 98ZZZM166

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT PEMCO, FOUND FUSELAGE SKIN FORWARD OF L-1 DOOR, 7 INCHES ABOVE BOTTOM HINGE AND 5 INCH FORWARD OF FORWARD DOOR EDGE HAS SMALL CRACK.  REMOVED DAMAGED AREA AND REPAIRED IAW 737-200 SRM 53-30-3.  (M)
